# SDR DALA2023100308136

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 AD//AA - DISBOND WAS FOUND ON UPPER SKIN OF SLAT 7 TRAILING EDGE WEDGE: DISBOND 7.5IN LENGTH AND 3.75IN WIDTH AT OSS 305.5 (IN REFERENCE TO JOB 126-0001/CARD 5740-01145-05G). CORRECTIVE ACTION: SUMMARY OF NRC 00018: UPPER SKIN OF SLAT 7 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM 57-43 AND B757-200 SRM 51-70. (2994797)
